# SDR CALA2013042400241

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 73,587 hours, 15,392 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG021BH
- Part serial: 2336727
- Condition: Inoperative
- Location: Fuel Flow
- Part time: 62,637 hours, 15,323 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: D, E

## Discrepancy

DURING NR 2 ENGINE START, RT FUEL SYS PRESSURE EICAS MSG FOLLOWED BY FUEL FLOW BEFORE FUEL CONTROL SWITCH SELECTED.  ENGINE DID NOT SHUTDOWN WITH FUEL CONTROL LEVER.  R & R NR 2 ENGINE FFG REF TO AMM 73-21-01-404- 013.  ALL LEAK AND OPS CHECKED NORMAL.
